MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Model Number e2013-10
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Therefore, we could not conclusively determine the root cause of the reported incident.The lot number of the product was not provided.Therefore, we're unable to perform a lot review.
 
Event or Problem Description
It was reported that the pruitt f3 carotid shunt balloon ruptured during use.The damage was noticed after removal from carotid artery during cea procedure.It is unknown if the damage occurred while in the artery or from being clamped.A replacement shunt was used.No injury to patient.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key17267937
Report Number1220948-2023-00104
Device Sequence Number20323489
Product Code MJN
UDI-Device Identifier00840663101320
UDI-Public(01)00840663101320
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere2013-10
Device Catalogue NumberE2013-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown